Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fock type spaces with Riesz bases of reproducing kernels and de Branges spaces

Tom 236 / 2017

Anton Baranov, Yurii Belov, Alexander Borichev Studia Mathematica 236 (2017), 127-142 MSC: Primary 30H20; Secondary 41A99. DOI: 10.4064/sm8504-9-2016 Opublikowany online: 23 December 2016

Streszczenie

We describe the radial Fock type spaces which have Riesz bases of normalized reproducing kernels and which are (or are not) isomorphic to de Branges spaces in terms of weight functions.

Autorzy

  • Anton BaranovDepartment of Mathematics and Mechanics
    St. Petersburg State University
    St. Petersburg, Russia
    and
    National Research University
    Higher School of Economics
    St. Petersburg, Russia
    e-mail
  • Yurii BelovChebyshev Laboratory
    St. Petersburg State University
    St. Petersburg, Russia
    e-mail
  • Alexander BorichevAix-Marseille Univ, CNRS, Centrale Marseille, I2M
    13453 Marseille, France
    and
    Department of Mathematics and Mechanics
    St. Petersburg State University
    St. Petersburg, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek